# SDR ABXA20121122305

- Difficulty date: November 22, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 73,803 hours, 34,242 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Transducer
- Part number: P56C
- Part serial: D2118
- Condition: Faulty
- Location: Autothrottle Sys
- Part time: 163 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ILS AUTO THROTTLES WENT INTO GO AROUND MODE UNCOMMANDED.  DISCONNECT AUTO THROTTLES, AND COULD NOT RE-ENGAGE.  MAINTENANCE PERFORMED MCDP GROUND TEST 02 TMC IAW B767 FIM 73386  T/S TO RIGHT ENGINE. PLA XDUCER OUT OF RANGE.  REMOVED AND REPLACED RIGHT ENGINE PLA XDUCER IAW B767 MM 22-33-01-4.  ACCOMPLISHED TEST 10 ON MCDP IAW FIM TASK 22-00-03-1.  ALL CHECKS GOOD AT THIS TIME.  SYSTEM WAS PLACED ON DI AND REPAIRED ON 11/24/2012, AIRCRAFT WAS GROUNDED.
